| Catalog Number |
140.589 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Tissue Damage (2104)
| Date of Event |
07/30/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.After the evaluation was noticed that the item received is different from the item reported on guarantee form by the complainant.Therefore, the lot number was not considered.
Event or Problem Description
(b)(4) ¿ the dentist reported that 3 months after the dental implant was installed in patient¿s mouth, its non-osseointegration was observed.In addition, the patient presented bone type iii.